Citation:
S. Ya. Makhno, “The law of iterated logarithm for solutions of stochastic equations with periodic coefficients”, Mat. Zametki, 59:5 (1996), 771–773; Math. Notes, 59:5 (1996), 557–559
\Bibitem{Mak96}
\by S.~Ya.~Makhno
\paper The law of iterated logarithm for solutions of stochastic equations with periodic coefficients
\jour Mat. Zametki
\yr 1996
\vol 59
\issue 5
\pages 771--773
\mathnet{http://mi.mathnet.ru/mzm1772}
\crossref{https://doi.org/10.4213/mzm1772}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1445459}
\zmath{https://zbmath.org/?q=an:0879.60024}
\transl
\jour Math. Notes
\yr 1996
\vol 59
\issue 5
\pages 557--559
\crossref{https://doi.org/10.1007/BF02308825}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1996VM73200014}
Linking options:
https://www.mathnet.ru/eng/mzm1772
https://doi.org/10.4213/mzm1772
https://www.mathnet.ru/eng/mzm/v59/i5/p771
This publication is cited in the following 1 articles:
Artem Logachov, Olga Logachova, “The law of the iterated logarithm for solutions of stochastic differential equations with random coefficients”, Braz. J. Probab. Stat., 36:4 (2022)